Posted: Thu Sep 29, 2011 6:30 pm
That does seem to be a really high dose. What was the reason for raising the dose higher? Was it because of cravings? I really hope they didnâ€™t have you go from 8mgs straight to 24mgs.
Iâ€™m not sure what your relationship is with your doctor but contrary to some doctorâ€™s belief it should be a joint effort in order to come up with the best strategy. The patient should have some say especially when dealing with a drug like Suboxone.
If you feel that itâ€™s too high a dose and you could manage with less, than you need to speak with your doctor. If he/she is unwilling to lower than you need to look else ware. I knew someone in a similar situation and what he did was just taper himself and keep the remainder. Iâ€™m not recommending this just mentioning.
Let us know more information. There are a lot of people that can help you here. Also I wouldnâ€™t lose hope because youâ€™re at such a high dose. I think if you research you will find tapering from a high dose isnâ€™t whatâ€™s hard. Itâ€™s when you get down to around 2mgs it gets hard. What Iâ€™m saying is youâ€™re really not in any worst situation than someone taking 8mgs that also wants to quit subs.